# SDR PCAA0302044

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 25,057 hours, 27,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Weak
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ROC-LGA - FLIGHT 3905 CREW REPORTED THAT AFTER LANDING GEAR WAS SELECTED DOWN, GEAR HORN SOUNDED, AND NOSE GEAR INDICATED UNSAFE.  ALTERNATE EXTENSION INDICATOR SHOWED UNSAFE NOSE GEAR.  ALTERNATE EXTENSION PROCEDURE USED, AND NOSE GEAR INDICATED DOWN AND LOCKED.  MAINTENANCE FOUND NOSE LOCK SPRINGS TO BE WEAK, BUT STILL USABLE.  AIRCRAFT IS CURRENTLY UNDER A STRUCTURAL REPAIR.
